Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 32, NWS Milwaukee, WI

June 27, 2009Dodge County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2009, 8:13 PM CDT for Dodge County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2009, 8:13 PM CDT (01:13 UTC)
Expired
Jun 27, 2009, 9:00 PM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Dodge County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 8:23 PM CDTTSTM WND GST 603 S Beaver Dam, WISOME SMALL LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 280113
SVRMKX
WIC027-280200-
/O.NEW.KMKX.SV.W.0032.090628T0113Z-090628T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT JUN 27 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DODGE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 900 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 70 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF BEAVER DAM...AND
  WAS MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  3 MILES SOUTH OF BEAVER DAM BY 820 PM CDT...
  JUNEAU AND 3 MILES SOUTH OF JUNEAU DODGE AIRPORT BY 830 PM CDT...
  HUSTISFORD BY 840 PM CDT...
  4 MILES SOUTH OF IRON RIDGE BY 845 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4356 8840 4320 8842 4325 8896 4329 8901
      4360 8900
TIME...MOT...LOC 0113Z 290DEG 33KT 4344 8893

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 280130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT SAT JUN 27 2009

WIC027-280200-
/O.CON.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
830 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DODGE COUNTY...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATWATER TO MINNESOTA JUNCTION TO LOWELL TO DANVILLE...
MOVING EAST AT 35 MPH.

AT 803 PM CDT...A CORN FIELD WAS FLATTENED 4 MILES SOUTHEAST OF 
CAMBRIA IN COLUMBIA COUNTY. OTHER REPORTS OF TREE DAMAGE HAVE BEEN 
ASSOCIATED WITH THIS STORM.

SEVERE THUNDERSTORMS WILL BE NEAR...
REESEVILLE AND HORICON BY 835 PM CDT...
CLYMAN BY 840 PM CDT...
KEKOSKEE...RICHWOOD...MAYVILLE AND IRON RIDGE BY 845 PM CDT...
WOODLAND BY 850 PM CDT...
THERESA AND RUBICON BY 855 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4356 8840 4320 8842 4325 8896 4329 8901
      4344 8900 4358 8881
TIME...MOT...LOC 0129Z 289DEG 30KT 4356 8873 4344 8869
          4335 8881 4332 8897

$$

WOOD
000 
WWUS53 KMKX 280145
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT SAT JUN 27 2009

WIC027-280200-
/O.CON.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
845 PM CDT SAT JUN 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DODGE COUNTY...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEKOSKEE TO IRON RIDGE TO HUSTISFORD TO LOWELL...
MOVING EAST AT 25 MPH.

AT 803 PM CDT...A CORN FIELD WAS FLATTENED 4 MILES SOUTHEAST OF 
CAMBRIA IN COLUMBIA COUNTY. OTHER REPORTS OF TREE DAMAGE HAVE BEEN 
ASSOCIATED WITH THIS STORM.

SEVERE THUNDERSTORMS WILL BE NEAR...
KEKOSKEE...RICHWOOD...MAYVILLE AND IRON RIDGE BY 850 PM CDT...
WOODLAND AND CLYMAN BY 855 PM CDT...
THERESA...NEOSHO...RUBICON AND LEBANON BY 900 PM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4356 8840 4320 8842 4325 8896 4334 8891
      4339 8892 4357 8868
TIME...MOT...LOC 0145Z 281DEG 23KT 4353 8859 4344 8854
          4335 8866 4332 8880

$$

WOOD
000 
WWUS53 KMKX 280158
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT SAT JUN 27 2009

WIC027-280206-
/O.EXP.KMKX.SV.W.0032.000000T0000Z-090628T0200Z/
DODGE WI-
858 PM CDT SAT JUN 27 2009

...THE SEVERE THUNDERSTORM WARNING FOR DODGE COUNTY EXPIRES AT 900 PM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO 
LONGER APPEARS TO BE SEVERE. BRIEF HEAVY RAINFALL IS STILL POSSIBLE 
WITH THESE STORMS.

LAT...LON 4356 8840 4320 8842 4325 8896 4334 8891
      4339 8892 4357 8868
TIME...MOT...LOC 0156Z 273DEG 28KT 4352 8844 4345 8839
          4339 8843 4338 8853

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:45 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 27, 2:45 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT SAT JUN 27 2009

.SHORT TERM...

LATEST RUC SHOW ATMOSPHERE WILL CONTINUE TO DESTABILIZE THIS
AFTERNOON. MODERATE TO STRONG 850 MB MOISTURE TRANSPORT BETWEEN 21
AND 00Z...ALONG WITH RATHER STRONG EQUIVALENT POTENTIAL TEMP ADVECTION...
INCREASING PRECIP WATER TO 2.2 INCHES. RATHER STRONG CAP EARLY THIS
AFTERNOON...AROUND 4 TO 5 THSD FT WITH CIN AROUND 300 J/KG
SOUTHEAST. CAP WEAKENS CONSIDERABLY THIS AFTERNOON AND THEN
BREAKS AROUND 22Z IN FAR WEST PART OF THE FORECAST AREA...AND
JUST AFTER 02Z IN THE FAR EAST. CURRENT SATELLITE SHOWS WARM
ADVECTION CLOUDS MAINLY TO THE NORTH OF THE FORECAST AREA WITH
SOME DENSE CIRRUS MAINLY IN THE NORTH OF THE FORECAST AREA. DEW
POINTS NOW IN THE LOWER 70S IN NORTHEAST IOWA AND NEAR 70 OVER
NORTHWEST IL. THEREFORE EXPECT MEAN LAYER CAPE OF OVER 1800 J/KG
JUST AS CAP BREAKS.

THERE IS ALSO A SMALL WINDOW FOR SUPERCELLS...ONLY AROUND 1 HOUR
OR SO RIGHT AS CAP BREAKS BEFORE WIND PROFILE BECOMES MORE
UNIDIRECTIONAL. MODIFIED SOUNDING 0-1 KM SHEAR AROUND 17 KNOTS
WITH 0-3 KM SHEAR 30 KNOTS. 0-6 BULK SHEAR NOT MUCH HIGHER...BUT
IS NEAR 40 KNOTS...JUST AFTER CAP BREAKS. 01Z RUC SOUNDINGS AT MKX
HAVE HELICITY AROUND 285...EHI AT 3.3...BRN AROUND 23 WITH SWEAT
INDEX RISING TO 415 AT 02Z.

THEREFORE RISK OF SEVERE LOOKS REASONABLE. MAIN RISK IS HIGH
WINDS. WET BULB ZERO RATHER HIGH AT 12700 FT SO HAIL THREAT
SOMEWHAT DIMINISHED. SUPER CELL/TORNADO RISK NOT OUT OF THE
QUESTION FOR A BRIEF TIME LATE AFTERNOON SOUTH CENTRAL AND EARLY
EVENING SOUTHEAST.

MESO MODELS HAVE ONE LINE OF THUNDERSTORMS DEVELOPING IN A
LOW LEVEL CONVERGENT BAND WHERE WINDS SHIFT FROM SOUTHEAST TO
SOUTHWEST. THEN ANOTHER LINE WITH THE COLD FRONT.

GOOD PUNCH OF MID LEVEL DRY AIR AFTER MIDNIGHT WITH INCREASING MID
LEVEL JET. THIS WOULD END SHOWER AND THUNDERSTORM CHANCES.

SLOW MOVING UPPER LOW SHOULD SHIFT SOUTHEAST ACROSS LAKE SUPERIOR
SUNDAY EVENING...THEN OVER LAKE HURON EARLY TUESDAY MORNING. 12Z ECMWF
AND 12Z GFS VERY SIMILAR THROUGH THIS PERIOD.

SUNDAY AND MONDAY...MODERATE LOW TO MID LEVEL LAPSE RATES SUNDAY
BUT MID LEVELS VERY DRY SO WILL LIMIT ANY SHOWER POSSIBILITY...BUT
SOME CU/SC COULD DEVELOP BY EVENING. AS THE CIRCULATION AROUND THE
500MB UPPER LOW GETS CLOSER MONDAY...MOISTURE INCREASES...AND
ENOUGH CAPE TO GENERATE AFTERNOON AND EVENING SHOWERS AND ISOLATED
THUNDERSTORMS.

.LONG TERM...

TUESDAY...A SUBTLE SHORTWAVE AROUND THE UPPER LOW SHOULD GIVE
ANOTHER CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS...AGAIN
MAINLY WITH AFTERNOON HEATING.

ON WEDNESDAY STILL IN CYCLONIC CIRCULATION OF THE LOW BUT GFS
SOUNDING START TO DEVELOP A CAP AROUND 6 THSD FT.

ON THURSDAY ECMWF BUILDS A WEAK RIDGE OVER WISCONSIN WHILE GFS
TRIES TO BRING A WEAK SHORTWAVE IN THE NORTHWEST FLOW.  PREFER ECMWF.

THEN MORE OF A ZONAL FLOW FRIDAY ACROSS THE UPPER GREAT LAKES.

GFS BRINGS A RATHER STRONG SHORTWAVE INTO NORTHWEST WISCONSIN ON
SATURDAY. PREFER THE SLOWER ECMWF.

&&

.AVIATION...

PREVAILING VFR CONDITIONS EXPECTED THROUGH 00Z MONDAY.
LINE OF THUNDERSTORMS EXPECTED TO ACCOMPANY COLD FRONTAL PASSAGE
ACROSS TAF SITES FROM 22Z TODAY TO 03Z SUNDAY. MAY SEE MVFR
VISIBILITIES AND CEILINGS...AND GUSTY WINDS...AT TAF SITES WITH ANY
OF THE STORMS.

WINDS SHIFT WEST AFTER THE FRONTAL PASSAGE LATER THIS EVENING...AND
INCREASE IN SPEED WITH COOLER AIRMASS MOVING INTO THE AREA. EXPECT
GUSTY WEST NORTHWEST WINDS ON SUNDAY WITH DAYTIME HEATING.

&&

.MARINE...BRISK WEST NORTHWEST WINDS ARE EXPECTED ON SUNDAY WITH
DAYTIME HEATING ACROSS THE NEARSHORE WATERS. SUSTAINED WINDS OF 15
TO 20 KNOTS ARE EXPECTED...WITH FREQUENT GUSTS TO 25 KNOTS POSSIBLE.
SIMILAR CONDITIONS ARE EXPECTED ON MONDAY. SMALL CRAFT ADVISORIES
MAY BE NEEDED FOR SUNDAY AND MONDAY. FOR NOW...WILL JUST MENTION
THIS POSSIBILITY IN BODY OF NEARSHORE MARINE FORECAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jun 27, 3:52 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT SAT JUN 27 2009

WIZ046-047-051-052-056>060-062>072-281100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
352 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG A STRONG COLD FRONT
FROM FAR SOUTHWEST WISCONSIN TO EASTERN IOWA. THE STORMS ARE
EXPECTED TO SHIFT EASTWARD ACROSS SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THIS EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS ARE THE
MAIN HAZARD. LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

LMZ643>646-281100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
352 PM CDT SAT JUN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STRONG COLD FRONT FROM
FAR SOUTHWEST WISCONSIN TO EASTERN IOWA. THE STORMS ARE EXPECTED TO
SHIFT EASTWARD ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN...AND TO
THE NEARSHORE AND ADJACENT OPEN WATERS OF LAKE MICHIGAN THIS
EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING.
DAMAGING WINDS ARE THE MAIN HAZARD. LARGE HAIL AND AN ISOLATED
WATERSPOUT ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY AND AGAIN ON
MONDAY...AS FREQUENT WEST NORTHWEST WIND GUSTS TO 25 KNOTS ARE
POSSIBLE.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 27, 7:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
701 PM CDT SAT JUN 27 2009

WIZ046-057-280030-
COLUMBIA-MARQUETTE-
701 PM CDT SAT JUN 27 2009

...STRONG THUNDERSTORM MOVING INTO SOUTHERN MARQUETTE AND FAR
NORTHERN COLUMBIA COUNTY...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHEASTERN ADAMS COUNTY...MOVING EAST AT
25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ENDEAVOR BY 715 PM CDT...
  GLEN OAK BY 725 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

WOOD
Special weather statement, Jun 27, 7:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT SAT JUN 27 2009

WIZ046-057-280100-
COLUMBIA-MARQUETTE-
737 PM CDT SAT JUN 27 2009

...STRONG THUNDERSTORM MOVING THROUGH EASTERN COLUMBIA COUNTY...

AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF PORTAGE TO PORTAGE...MOVING EAST AT 20 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  POYNETTE AND PARDEEVILLE BY 755 PM CDT...
  CAMBRIA AND RIO BY 800 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

WOOD
Local storm report, Jun 27, 7:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     1 NE PARDEEVILLE        43.54N 89.29W
06/27/2009                   COLUMBIA           WI   TRAINED SPOTTER

            SOME BRANCHES SNAPPED OFF TREES.

&&

LAMERS
Local storm report, Jun 27, 7:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND GST     PARDEEVILLE             43.53N 89.30W
06/27/2009  E50 MPH          COLUMBIA           WI   PUBLIC

            SMALL LIMBS DOWN

&&

FRANKS
Local storm report, Jun 27, 8:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
805 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     3 ENE PARDEEVILLE       43.55N 89.25W
06/27/2009                   COLUMBIA           WI   LAW ENFORCEMENT

            A BARN ROOF WAS TORN OFF BY STRONG WINDS.

&&

LAMERS
Local storm report, Jun 27, 8:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT SAT JUN 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     3 NE PARDEEVILLE        43.56N 89.26W
06/27/2009                   COLUMBIA           WI   LAW ENFORCEMENT

            TREES DOWN NEAR HIGHWAY 44 AND HIGHWAY 33 TO THE
            NORTHEAST OF PARDEEVILLE.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge46 min
Jun 27, 8:37 PM CDTSmall Craft AdvisoryMKX24 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.